Local dependence in random graph models: characterization, properties and statistical inference
Author
Abstract
Suggested Citation
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Teague R. Henry & Kathleen M. Gates & Mitchell J. Prinstein & Douglas Steinley, 2020. "Modeling Heterogeneous Peer Assortment Effects Using Finite Mixture Exponential Random Graph Models," Psychometrika, Springer;The Psychometric Society, vol. 85(1), pages 8-34, March.
- Zack W. Almquist & Benjamin E. Bagozzi, 2019. "Using Radical Environmentalist Texts to Uncover Network Structure and Network Features," Sociological Methods & Research, , vol. 48(4), pages 905-960, November.
- Park, Jaewoo & Jin, Ick Hoon & Schweinberger, Michael, 2022. "Bayesian model selection for high-dimensional Ising models, with applications to educational data," Computational Statistics & Data Analysis, Elsevier, vol. 165(C).
- Duncan A. Clark & Mark S. Handcock, 2022. "Comparing the real‐world performance of exponential‐family random graph models and latent order logistic models for social network analysis," Journal of the Royal Statistical Society Series A, Royal Statistical Society, vol. 185(2), pages 566-587, April.
- George Masterton & Erik J. Olsson & Staffan Angere, 2016. "Linking as voting: how the Condorcet jury theorem in political science is relevant to webometrics," Scientometrics, Springer;Akadémiai Kiadó, vol. 106(3), pages 945-966, March.
- Scott W. Duxbury, 2023. "The Problem of Scaling in Exponential Random Graph Models," Sociological Methods & Research, , vol. 52(2), pages 764-802, May.
- Michael Schweinberger, 2020. "Statistical inference for continuous‐time Markov processes with block structure based on discrete‐time network data," Statistica Neerlandica, Netherlands Society for Statistics and Operations Research, vol. 74(3), pages 342-362, August.
- Cornelius Fritz & Co-Pierre Georg & Angelo Mele & Michael Schweinberger, 2024. "Vulnerability Webs: Systemic Risk in Software Networks," Papers 2402.13375, arXiv.org, revised Nov 2024.
- Babkin, Sergii & Stewart, Jonathan R. & Long, Xiaochen & Schweinberger, Michael, 2020. "Large-scale estimation of random graph models with local dependence," Computational Statistics & Data Analysis, Elsevier, vol. 152(C).
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bla:jorssb:v:77:y:2015:i:3:p:647-676. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no bibliographic references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Wiley Content Delivery (email available below). General contact details of provider: https://edirc.repec.org/data/rssssea.html .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.